# SDR DALA2016080105695

- Difficulty date: July 31, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 71,906 hours, 54,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1269-1288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA LEFT SIDE BS 1269 - 1288 LONGERON 29L INTERCOSTAL CORRODED ON AFT SIDE OF FRAME.  INSTALLED A NEW INTERCOSTAL.
